HUSCAP logo Hokkaido Univ. logo

Hokkaido University Collection of Scholarly and Academic Papers >
Graduate School of Science / Faculty of Science >
Hokkaido University Preprint Series in Mathematics >

Motion of a graph by R-curvature

Files in This Item:
pre540.pdf800 kBPDFView/Open
Please use this identifier to cite or link to this item:http://doi.org/10.14943/83685

Title: Motion of a graph by R-curvature
Authors: Ishii, H. Browse this author
Mikami, T. Browse this author
Issue Date: Oct-2001
Journal Title: Hokkaido University Preprint Series in Mathematics
Volume: 540
Start Page: 1
End Page: 28
Abstract: We shmv the existence of ,veak solutions to the PDE which de­scribes the motion by R-curvaturc in Rd , by the continuum limit of a class of infinite particle systems. We also show that weak solutions of the PDE arc viscosity solutions and give the uniqueness result on both weak and viscosity solutions.
Type: bulletin (article)
URI: http://hdl.handle.net/2115/69289
Appears in Collections:理学院・理学研究院 (Graduate School of Science / Faculty of Science) > Hokkaido University Preprint Series in Mathematics

Submitter: 数学紀要登録作業用

Export metadata:

OAI-PMH ( junii2 , jpcoar )


 

Feedback - Hokkaido University